# SDR MWEA00440

- Difficulty date: May 12, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 592321330
- Condition: Misinstalled
- Location: Rt Bute Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD BUTE DOOR INBOARD RECEPTICAL BRACKET HAS NUT PLATES.  INSTALLED WHERE CAMLOC RECEPTICALS SHOULD BE.  FABRICATED AND INSTALLED SKIN DOUBLER, REPAIR ANGLE, AND INTERNAL DOUBLER.
